# SDR 2008UALA03755

- Difficulty date: July 6, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 74,543 hours, 12,072 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXT EMERGENCY LIGHT AT DOOR 2L INOP.  *S/D*  FOUND BURNED OUT LAMP.  REPLACED LAMP, OP CHECKED GOOD.  AC OK FOR SERVICE.
